# SDR ASAA2025022657078

- Difficulty date: February 26, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT HAS CORROSION ON THE LH TRANSITION PANEL FROM STA 727 TO STA 827. GROUNDED - YES. REMOVED & REPLACED AFT CARGO PIT L/H TRANSITION FROM STA 727 TO STA 827 IAW B737-700 SRM 51-40-02-0G-0W= 1" O= .040 R= 0 L= 1" D= .040.
